# SDR SWIA200514429

- Difficulty date: January 17, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 4,767 hours, 4,176 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 1027
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AFTER EXTENDING FLAPS TO 20 DEGREES IN-FLIGHT, RECEIVED A FLAPS HALFSPEED STATUS MESSAGE.  REMOVED AND REPLACED FLAP POWER DRIVE UNIT (MOTOR).  OPERATIONAL CHECK GOOD IAW MM 27-52-01.
